A unified proof on the weak Hilbert 16th problem for n=2☆
By Fengde Chen, Chengzhi Li, Jaume Llibre, Zenghua Zhang. 2006
80 citations recorded by the source corpus.
Abstract The weak Hilbert 16th problem for n = 2 was solved by Horozov and Iliev (Proc. London Math. Soc. 69 (1994) 198–244), Zhang and Li (Adv. in Math. 26 (1997) 445–460), (Gavrilov Invent. Math. 143 (2001) 449–497), and Li and Zhang (Nonlinearity 15 (2002) 1775–1992), by using different methods for different cases. The aim of this paper is to give a unified and easier proof for all cases. The proof is restricted to the real domain, combines geometric and analytical methods, and uses deformation arguments.
Subfields: Geometry and Topology, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/060bf59e52a03a962f8287c50206d773ff7d1cc0
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Geometry and Topology
- Cláudia Valls
- Jaume Llibre
- Xiang Zhang
- Douglas Duarte Novaes
- Maite Grau
- Maoan Han
- Isaac A. García
- Jaume Giné Mesa
In Statistical and Nonlinear Physics
- Cláudia Valls
- Jaume Llibre
- Xiang Zhang
- Maoan Han
- Douglas Duarte Novaes
- Jaume Giné Mesa
- Maite Grau
- Isaac A. García
Citations in the corpus
- Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields (2014, background): “This last study was made for the quadratic polynomial differential systems, see [6] and the references quoted there.”